Hello - I am 55 years old, female living in Canada. I will be starting IVig in August. I'm a bit frightened of the potential risks but very hopeful of the expected improvement to fatigue, brain fog, swollen eyes and blurry vision and muscle / joint pain. Can you tell me what you experienced if you have had IVig? Thanks - dawn
Hi Dawn. My nickname is Boxedin. I'm 63 year old female living in UK. I too have been diagnosed with CVID. I began IVIg in (Vigan) August. The first infusion was half the dose to see how I reacted. As everything was ok I had to return the following week for the full dose but will normally be having infusions every three weeks. I can relate to all the symptoms you describe and can't as yet feel any difference. I've been told it takes quite a few treatments before the antibodies mop up all the bad germs etc.
I am new to this site and realise you will already have started treatment. Have you noticed any difference yet?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.